# SDR FDEA201407041626

- Difficulty date: July 4, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 53,172 hours, 23,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATION OF PREVIOUS REPAIR AT FLOORBEAM BS 1640 FOUND SPLICE ANGLES TO BE INCORRECT & INCORRECT THICKNESS IAW SRM 53-00-51 REPAIR 9.  IAW SRM 53-00-51 REPAIR 9, SPLICE ANGLES REPLACED.
